Easyoga Background waterfall 1.jpg
  • Facebook
  • Twitter
  • YouTube
  • Pinterest
  • Tumblr Social Icon
  • Instagram
 

Has Your Sex Drive Gone Being On Antidepressants?


Has Your Sex Drive Gone Being On Antidepressants?


Ever since lockdown the amount of women being prescribed prescription drugs has gone up significantly high. The thought of being at home, being controlled, when to exercise, when to go out, who you can see etc has made a lot of women want to turn to the GP and ask for help. The GP's are then giving out Prozac (an antidepressant drug) without giving the person involved the side effects. For some women this can have a huge long lasting effect.


Prozac is a drug to help make you feel better. To help you sleep and jump start your body into a better mood and also make you feel less anxious. One of the side effects though is a very low sex drive or where the clitoris becomes numb. The nerves around the clitoral area become numb and no one really know why the drug does this. So this is when your sex drive will start to fall.


You try and use a vibrator or masturbate but nothing really happens. You can try for over an hour and still nothing really happens. You cant seem to orgasm. So when you are feeling better about your mind and your anxiousness has near enough gone, then you have the worry of a very low sex drive. It is here that you will need to start communicating with your partner. Especially if they are wanting sex and you just don't want to.


It is an actual thing. Its called Female Sexual Dysfunction, kind of like Male Erectile Dysfunction but this affects the female and the clitoral area. It is thought that 42% of women taking anti depressants have problems having an orgasm.


Of course if you are feeling depressed the last thing you even think about is sex and this is because the brain is telling you, you don't want to feel close to anyone and you get anxious at even the thought of sex. So going onto anti depressants will take away all that numbness including the actual feeling in your clitoris. Not good for people who are starting to feel good about themselves while still on the actual drug and this is then what they have to fight against. You've just got to be honest with your partner and communicate. It will take time so ask your partner to be patient. Try other things in the bedroom to, like re-enacting fantasies or buying some new sex toys.


Also go back to your GP and be honest with them. They may be able to prescribe something different and also change the dose you are on. Do not do this without supervision though. Know that this is not the end. You will get your libido back, it will just take time and a bit of adjusting.


Relationship Advice

To Find Out What You Need To Do To Fall In Love With Yourself And Your Partner, Click The Link To Be Taken To The FREE Webinar On How You Can Repair The Relationship With Yourself And Your Partner, Without Seeing A Family Therapist, Changing Your Personality Or Leaving Your Job. https://www.easyoga.co.uk/easyogawebinar Or Find The Link In The Bio.

I hope you find this post helpful.

Let me know!

Have a blessed day!

Happy humping xxx

07765400954

  • LinkedIn
  • YouTube
  • Twitter
  • Pinterest

©2019 by Gemma Nice. Proudly created with Wix.com